MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000S
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a spinning spiros® closed male luer, red cap that experienced disconnection during infusion.It was stated in the report that they arrived at a scheduled appointment to disconnect continuous infusion of blinatumomab, line las changed 1 week prior, line was infusing and intact, but patient stated line came apart at the junction of the spinning spiros closed male luer at the end of the solution set, closest to the patient.This piece typically locks once applied.Patient stated they witnessed it come apart and they immediately reconnected it and it stayed.They returned equipment to hospital and were able to easily remove the spinning spiros.They did not lock the infusion set.Impact of incident: the patient was stable, and the infusion was completed.There was a potential risk to the patient for infection, as there was a break in the line attached to a central line.The event occurred on 25-sept-2024.There was patient involvement and event occurred during infusion.There was no patient harm and no delay in therapy.
 
Additional Manufacturer Narrative
E tab initial reporter - the complaint came through: (b)(6).Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Additional information in b5 and g2.
 
Event or Problem Description
Additional information received on16-dec-2024 stating that this complaint was originally reported by a home patient and no more information can be gathered.
 
Additional Manufacturer Narrative
Received one (1) used.List #ch2000s, spinning spiros¿, closed male luer; lot #unknown.--> one (1) used.List #unknown, lsm cassette with tubing and filter; lot #unknown.--> one (1) used.List #unknown.--> one (1) used.List #unknown, bag spike adapter with chemolock; lot #unknown.As received, some residuals noted in the tubing set, also noted, the tubing has separated from the luer, no damage or anomalies observed with the spiros.Customer complaint of spiros is easily removed cannot be confirmed.

Brand Name
SPINNING SPIROS¿, CLOSED MALE LUER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
CA  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20641201
Report Number9617594-2024-01581
Device Sequence Number7443347
Product Code ONB
UDI-Device Identifier00840619033903
UDI-Public00840619033903
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer12/16/2024
02/13/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/13/2025
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown